MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8891
Medical Device Problem Codes Break (1069); Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system extension set broke apart during flushing of unspecified fluid.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph using the naked eye which revealed that the flow regulator was broken in half, additionally, the joint between tubing to female luer was separated.The reported condition was verified.By the nature of the sample, no additional tests were performed.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9880216
Report Number1416980-2020-01722
Device Sequence Number19650342
Product Code FPA
UDI-Device Identifier00085412046396
UDI-Public(01)00085412046396
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8891
Device Lot NumberDR19J16054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID